# SDR TWAA9812211

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54335
- Make and model: Boeing 727231
- Aircraft serial: 20462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND 14 IN BY 2 IN BY .375 IN HOLE IN LT WING L/E ABOVE LANDING LIGHT.  ACCOMP FLUSH REPAIR PER SRM 57-30-4, PAGES 2B, 3, AND 4, FIG 2.
